# SDR COMA0260454

- Difficulty date: July 27, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 18,932 hours, 18,440 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 6013501217
- Condition: Cracked
- Location: Fs 621
- Part time: 18,932 hours, 18,440 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE WAS A CRACKED INTERCOSTAL ANGLE AT STR 12L BETWEEN FS621 AND FS625.3.REMOVED THE CRACKED ANGLE. FABRICATED PER SAMPLE (FROM S6144-4 PERFORMED ANGLE) A REPAIR ANGLE AND INSTALLED THE REPAIR ANGLE I/A/W WVAC EO 601R-53-3390.
